# SDR SWAA2016070853627

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 61,957 hours, 36,258 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 141A6902
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG CENTER SHOCK STRUT DOOR CRACKED.  R & R DOOR IAW AMM.
